MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; IV START KIT W/CHLORAPREP(R)

Medline Industries, LP MEDLINE; IV START KIT W/CHLORAPREP(R)
Catalog Number DYND74261
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "in placing 3-4 ivs per day, i¿ve had only one of the tegaderms (the sterile adhesive patch that goes over the iv site to protect and secure the iv in) actually separate properly from the paper backing the way it¿s supposed to.The paper \"frame\" that it¿s supposed to detach on, that gives it structure to be moved and keeps the sterile surface from being contaminated also keeps the adhesive surface from folding over and sticking to itself.".
 
Additional Manufacturer Narrative
The account reported an adhesive issue dressing, stating that the tegaderm did not separate properly from the paper backing and that the adhesive surface was folding over and sticking to itself.No sample or photo was received for the investigation; finished good production records, finished good pack build, and trending were reviewed, with no run without approvals, deviations, non-conformance reports, or build issues that likely contributed to the reported issue.The reported issue could not be confirmed without a sample; due to other reports received, the likely root cause is a vendor issue relating to their manufacturing process.Medline is working with the component manufacturing facility for further evaluation and corrective actions, and there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
IV START KIT W/CHLORAPREP(R)
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranay abbu
three lakes drive
northfield, IL 60093--275
MDR Report Key50803740
Report Number1417592-2026-43529
Device Sequence Number8643756
Product Code LRO
UDI-Device Identifier40080196859840
UDI-Public40080196859840
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND74261
Device Lot Number23JBK507
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2024
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown